MathSciNet Relay Station
MathSciNet bibliographic data
MR1708648 35J45 (35P05 47D06 47F05)
Hieber, Matthias; Schrohe, Elmar $L^p$ spectral independence of elliptic operators via commutator estimates. Positivity 3 (1999), no. 3, 259–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement